# SDR SWAA2021042661226

- Difficulty date: April 3, 2021
- Submitted: April 26, 2021
- Operation: Air carrier
- Aircraft: N734SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27866
- Aircraft time: 74,151 hours, 43,733 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STAB DORSAL FIN FORWARDMOST RIB CRACKED. REMOVED AND REPLACED VERTICAL STAB DORSAL FIN FORWARDMOST RIB AS PER B737700 NDT PART 6 510000 PROC 23. BC 166317; SRM 5140020G0.
